Equate Phenylephrine HCI Congestion Suphedrine PE Tablets, 10 mg, 72 Count: Non-drowsy maximum strength congestion medication For adults and children 12 years of age and older Compare to Sudafed PE Congestion active ingredient Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies Temporarily relieves sinus congestion and pressure Active ingredient (in each tablet): Phenylephrine HCI 10 mg (nasal decongestant)
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | 2203-453-23 |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 461286 |
---|---|
User Reviews and Ratings | 4.7 (530 ratings) 4.7 out of 5 stars |
UPC | 681131039277 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Phenylephrine HCI Congestion Suphedrine PE Tablets, 10 mg, 72 Count
Reviews: 530
Ratings:
(530)
Price:
$5.29
on
![]() |
530 | (4.7) |
$5.29
on
![]() |
3 |
(2 pack) (2 Pack) Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10 mg, 72 Ct
Price:
$11.96
on
![]() |
(4.7) |
$11.96
on
![]() |